# SDR UPS03440608

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,   BET. BS 1438 - 1460 RT WINDOW FORGINGS FOUND CORRODED.     WINDOW FORGING AREA SKIN REPAIRED AS PER HX RS R53-21-35018 AND ENG'R FILE 747-53-20137. CORROSION BLEND OUT 0.043" X 1" X 1".
